MathSciNet Relay Station
MathSciNet bibliographic data
MR1632190 58F15
Parry, W.; Pollicott, M. Stability of mixing for toral extensions of hyperbolic systems. Tr. Mat. Inst. Steklova 216 (1997), Din. Sist. i Smezhnye Vopr., 354--363; translation in Proc. Steklov Inst. Math. 1997, no. 1(216), 350–359
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement